# SDR FDEA201111024726

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B381100200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINDECK FLOORBOARD 251RG HAS FIVE CRACKS FROM 1'" TO 3.5"LONG FABRICATED REPLACEMENT PANEL 251RG IAW DWG SR 25-005 REV J, MAJOR REPAIR IAW GMM 6-2-100.
